# SDR SWAA2014091531964

- Difficulty date: August 26, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 63,101 hours, 51,039 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 6563814
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT ASSEMBLY CRACKED, LOCATED ABOVE RACK E1-1 AT E & E COMPARTMENT.  R & R DUCT ASSEMBLY IAW SRM & DWG.
